# SDR CA090224003

- Difficulty date: February 23, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3210 · Main Landing Gear
- Part: Brace
- Part number: 464017
- Condition: Missing
- Location: Lt Mlg
- Part time: 9,340 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND MAINTENANCE INSPECTION, THE LT MAIN GEAR STABILIZER BRACE WAS FOUND TO BE MISSING APPROXIMATELY 120 DEGREES OF BRACE BEARING SUPPORT AT THE OUTBOARD HINGE POSITION.  PART VENDOR IS GOODRICH.
